Skip to content
My WebMD Sign In, Sign Up
Rash and tendon pain from antibiotic
avatar
SoManyMedQuestions posted:
I was taking Cipro and started noticing joint pain which got worse of the next day and then noticed a rash that looks like red freckles, not bumps, all over my legs. After stopping the antibiotics the tendon pain has decreased some but the rash hasn't changed. I'm wondering how long it should take the tendon pain to heal and if and when this rash might go away. Thanks for the help!!!
Reply
 
avatar
choo_chu responded:
You probably already figured it out, but I had bad joint pain when I took Levoquin for a sinus infection. I only took it for 3 days, due to the joint pain, before my doctor switched me to Biaxin. The joint pain was gone about 2 days after stopping the Levoquin.
 
avatar
SoManyMedQuestions replied to choo_chu's response:
Thanks!! My rash went away too!!


Helpful Tips

Eczema CareExpert
Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
Was this Helpful?
24 of 34 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center